BibTeX record journals/tfs/GongLZZW16

download as .bib file

@article{DBLP:journals/tfs/GongLZZW16,
  author    = {Maoguo Gong and
               Hao Li and
               Xiang Zhang and
               Qiunan Zhao and
               Bin Wang},
  title     = {Nonparametric Statistical Active Contour Based on Inclusion Degree
               of Fuzzy Sets},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {24},
  number    = {5},
  pages     = {1176--1192},
  year      = {2016},
  url       = {https://doi.org/10.1109/TFUZZ.2015.2505328},
  doi       = {10.1109/TFUZZ.2015.2505328},
  timestamp = {Mon, 20 May 2019 15:43:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/GongLZZW16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics